MathSciNet Relay Station
MathSciNet bibliographic data
MR882831 32G15 (30F30)
Zograf, P. G.; Takhtadzhyan, L. A. On the Liouville equation, accessory parameters and the geometry of Teichmüller space for Riemann surfaces of genus $0$. (Russian) Mat. Sb. (N.S.) 132(174) (1987), no. 2, 147--166; translation in Math. USSR-Sb. 60 (1988), no. 1, 143–161
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement